MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1352458515596601

Медицинская библиотека · Multiple sclerosis (Houndmills, Basingstoke, England) · 2015

Fatal toxic epidermal necrolysis in a patient on teriflunomide treatment for relapsing multiple sclerosis.

Gerschenfeld Gaspard, Servy Amandine, Valeyrie-Allanore Laurence, de Prost Nicolas, Cecchini Jérôme

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of toxic epidermal necrolysis in a 46-year-old woman on teriflunomide treatment. Such a severe adverse cutaneous drug reaction with this new therapy for relapsing forms of multiple sclerosis should be early recognized in order to ensure the rapid withdrawal of the drug.

Для цитирования: Gerschenfeld Gaspard, Servy Amandine, Valeyrie-Allanore Laurence, de Prost Nicolas, Cecchini Jérôme. Fatal toxic epidermal necrolysis in a patient on teriflunomide treatment for relapsing multiple sclerosis.. Multiple sclerosis (Houndmills, Basingstoke, England). 2015. DOI: 10.1177/1352458515596601.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.